MathSciNet Relay Station
MathSciNet bibliographic data
MR1451787 47B60
Abramovich, Yuri A.; Kitover, Arkady K. A solution to a problem on invertible disjointness preserving operators. Proc. Amer. Math. Soc. 126 (1998), no. 5, 1501–1505.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement